Journal of Geometry

, Volume 83, Issue 1–2, pp 121–136 | Cite as

Congruence classes of Frenet curves in complex quadrics

Original Paper
  • 33 Downloads

Abstract.

Congruent classes of Frenet curves of order 2 in the complex quadric are studied, obtaining that each congruence class is a level set of a family of certain smooth functions, that are generalizations of isoparametric functions on the unit sphere in the tangent space of the complex quadric.

Mathematics Subject Classification (2000).

Primary 53C20 Secondary 53C35 

Key words.

Frenet curve complex quadric isoparametric functions on spheres 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of Mathematics Faculty of Science and EngineeringShimane UniversityShimaneJapan
  2. 2.Departamento de Geometria y Topologia Facultad de CienciasUniversidad de GranadaGranadaSpain

Personalised recommendations